# SDR DALA201812117144

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737990ER
- Aircraft serial: 62780
- Aircraft time: 1,127 hours, 437 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3902 FWD CARGO DOOR DAMAGED LOCATED 25" FROM TOP 9.5" FROM AFT EDGE .003 DEEP. 3" LONG . CORRECTIVE ACTION: BLENDED AREA IAW B737 SRM 52-30-01 TREATED SURFACE WITH CHEMICAL CONVERSION COATING IAW B737 SRM 51 -20-01 APPLIED FINISH TO REWORKED AREA IAW B737 AMM 51-21-99. A/C OK FOR SERVICE. (5182938).
